Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible reaction to Synthroid jerryTRD

Posted by Maxime on August 2, 2010, at 19:31:29

In reply to Horrible reaction to Synthroid, posted by jerryTRD on August 2, 2010, at 17:40:47

I'm sorry that you had that reaction to the med. I am on both Synthroid and Cytomel because I have Hashimotos. I think it's good idea that you see an endocrinolist. Maybe they will start you on a lower dose. It's usually the Cytomel that cause the reaction you had to it. Very strange. I hope you find an answer soon.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:956913
URL: http://www.dr-bob.org/babble/20100731/msgs/956927.html